# SDR 96ZZZW48

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1160-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT STRINGER 21R BETWEEN STA 1160 AND 1180 FLOOR SUPPORT HAS CORROSION.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR PER SMR 53-2-5.
